Communications of the
Korean Mathematical Society

ISSN(Print) 1225-1763 ISSN(Online) 2234-3024



Commun. Korean Math. Soc. 2024; 39(2): 407-420

Online first article April 23, 2024      Printed April 30, 2024

Copyright © The Korean Mathematical Society.

Geometric properties of starlikeness involving hyperbolic cosine function

Om P. Ahuja, Asena Çetinkaya, Sushil Kumar

Kent State University; \.{I}stanbul K\"{u}lt\"{u}r University; Bharati Vidyapeeth's College of Engineering


In this paper, we investigate some geometric properties of starlikeness connected with the hyperbolic cosine functions defined in the open unit disk. In particular, for the class of such starlike hyperbolic cosine functions, we determine the lower bounds of partial sums, Briot-Bouquet differential subordination associated with Bernardi integral operator, and bounds on some third Hankel determinants containing initial coefficients.

Keywords: Briot-Bouquet differential subordination, hyperbolic cosine function, partial sums, starlike functions, third Hankel determinants

MSC numbers: 30C45, 30C50